# SDR ASAA2021062735191

- Difficulty date: June 27, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,914 hours, 11,262 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 4082260939
- Part serial: 96091013
- Condition: Faulted
- Location: Autopilot Sys
- Part time: 67,091 hours, 27,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU FL 300. AUTOPILOT DISENGAGED AND UNABLE TO RE-ENGAGE. AUTOPILOT B ENGAGED OK. LATER IN FLIGHT WAS ABLE TO RE-ENGAGE AUTOPILOT A. GROUNDED - YES. REPLACED THE DFCS MCP PER B737-800 AMM 22-11-34/401. OP CHECKS REQUIRED. OPS CHECK OF MODE CONT PNL GOOD. ALL LLM TEST PASS REF AMM 22-11-34.
